RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 6, Pages 1413–1432 (Mi smj2393)  

This article is cited in 3 scientific papers (total in 3 papers)

Behavior at infinity of a solution to a differential-difference equation

M. S. Sgibnev

Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: We obtain an asymptotic expansion for a solution to an $m$th order nonhomogeneous differential-difference equation of retarded or neutral type. Account is taken of the influence of the roots of the characteristic equation. The exact asymptotics of the remainder is established depending on the asymptotic properties of the free term of the equation.

Keywords: differential-difference equations, retarded-type equation, neutral-type equation, asymptotic behavior, characteristic equation.

Full text: PDF file (376 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:6, 1139–1154

Bibliographic databases:

UDC: 517.929.8
Received: 24.05.2011

Citation: M. S. Sgibnev, “Behavior at infinity of a solution to a differential-difference equation”, Sibirsk. Mat. Zh., 53:6 (2012), 1413–1432; Siberian Math. J., 53:6 (2012), 1139–1154

Citation in format AMSBIB
\Bibitem{Sgi12}
\by M.~S.~Sgibnev
\paper Behavior at infinity of a~solution to a~differential-difference equation
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 6
\pages 1413--1432
\mathnet{http://mi.mathnet.ru/smj2393}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3074451}
\elib{http://elibrary.ru/item.asp?id=18838189}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 6
\pages 1139--1154
\crossref{https://doi.org/10.1134/S0037446612060183}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312906500018}
\elib{http://elibrary.ru/item.asp?id=20482482}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871678352}


Linking options:
  • http://mi.mathnet.ru/eng/smj2393
  • http://mi.mathnet.ru/eng/smj/v53/i6/p1413

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Sgibnev, “Behavior at infinity of a solution to a matrix differential-difference equation”, Siberian Math. J., 55:3 (2014), 530–543  mathnet  crossref  mathscinet  isi  elib  elib
    2. M. S. Sgibnev, “Asymptotic expansion of the solution of a matrix differential-difference equation of the general form”, Differ. Equ., 52:1 (2016), 28–38  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
    3. M. S. Sgibnev, “Exact asymptotics of the solution to a difference equation of general type”, J. Math. Sci., 231:2 (2018), 267–277  mathnet  crossref  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:193
    Full text:61
    References:39
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020